[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Odd rash



I've been using IV Prep for almost 23 years as I prepare to insert a new 
infusion set. Then I lay down a small piece of Opsite Flexifix and insert the 
set over it. Recently I started to get a rash, slightly raised red bumps that 
itch. The odd thing is that the rash appears around the perimeter of the 
Flexifix. Because the area of the rash is irregular and varies in size I am 
thinking that it's where I rub the IV Prep. After I remove a set you can see a 
definite outline of where the Flexifix was with no rash.

Is it likely that I have bcome sensitive to IV Prep or is it possible that 
something has been changed in the making of it? I'm not sure what I can 
substitute for it as I can't use the stronger stuff that is out there. I will 
try using nothing to see if I get a rash anyway but I am concerned about 
dislodging sets. This layered method has up to now worked well for me.

Have any other users of IV Prep noticed any difference?

Laura
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Donate with every purchase http://smile.amazon.com/
(select your charity = Insulin Pumpers)